# SDR USAA951263

- Difficulty date: December 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N272AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22884
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corrosion
- Location: Bs 328
- Part time: 35,420 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING 'Q-3' CHECK VISUAL INSPECTION, FOUND CORROSION 1 INCH BY 45 INCHES, STA 328, BL ZERO TO RBL 45 INCHES.  CUT OFF T-CAP FROM LBL 28 TO RBL 45, FABRICATED NEW T-CAP AND SPLICES AND INSTALLED PER TR 53-10-13.  CORROSION TASK NR C53-107-02.  CORROSION LEVEL 2.  (X)
